RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 2, Pages 239–252 (Mi izv3377)  

This article is cited in 11 scientific papers (total in 11 papers)

On the best approximation of functions of two variables by functions of the form $\varphi(x)+\psi(y)$

Yu. P. Ofman


Full text: PDF file (1593 kB)

Bibliographic databases:
Received: 16.07.1959

Citation: Yu. P. Ofman, “On the best approximation of functions of two variables by functions of the form $\varphi(x)+\psi(y)$”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961), 239–252

Citation in format AMSBIB
\Bibitem{Ofm61}
\by Yu.~P.~Ofman
\paper On the best approximation of functions of two variables by functions of the form $\varphi(x)+\psi(y)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 2
\pages 239--252
\mathnet{http://mi.mathnet.ru/izv3377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125381}
\zmath{https://zbmath.org/?q=an:0152.05401|0134.04702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3377
  • http://mi.mathnet.ru/eng/izv/v25/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, G. M. Henkin, “Linear superpositions of functions”, Russian Math. Surveys, 22:1 (1967), 77–125  mathnet  crossref  mathscinet  zmath
    2. S. Ya. Havinson, “A Chebyshev theorem for the approximation of a function of two variables by sums of the type $\varphi(x)+\psi(y)$”, Math. USSR-Izv., 3:3 (1969), 617–632  mathnet  crossref  mathscinet  zmath
    3. Yu. A. Brudnyi, “Approximation of functions of $n$ variables by quasipolynomials”, Math. USSR-Izv., 4:3 (1970), 568–586  mathnet  crossref  mathscinet  zmath
    4. V. V. Pospelov, “On the theory of singular expansion in a tensor product of Hilbert spaces”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 357–364  mathnet  crossref  mathscinet  zmath  isi
    5. A. L. Garkavi, V. A. Medvedev, S. Ya. Havinson, “Existence of the best possible uniform approximation of a function of several variables by a sum of functions of fewer variables”, Sb. Math., 187:5 (1996), 623–634  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. G. Vitushkin, “On Hilbert's thirteenth problem and related questions”, Russian Math. Surveys, 59:1 (2004), 11–25  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. V. È. Ismailov, “Methods for computing the least deviation from the sums of functions of one variable”, Siberian Math. J., 47:5 (2006), 883–888  mathnet  crossref  mathscinet  zmath  isi  elib
    8. S. V. Konyagin, A. A. Kuleshov, “On some properties of finite sums of ridge functions defined on convex subsets of $\mathbb R^n$”, Proc. Steklov Inst. Math., 293 (2016), 186–193  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. A. A. Kuleshov, “On some properties of smooth sums of ridge functions”, Proc. Steklov Inst. Math., 294 (2016), 89–94  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    11. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:354
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019